MolluscaBase taxon details

Beringiinae Golikov & Starobogatov, 1975

411748  (urn:lsid:marinespecies.org:taxname:411748)

accepted
Subfamily
Genus Beringius Dall, 1887
Genus Metajapelion Goryachev, 1987
Genus Neoberingius Habe & Ki. Ito, 1965

Genus Beringion Habe & Ki. Ito, 1965 accepted as Beringius Dall, 1887
Genus Jumala Friele, 1882 accepted as Beringius Dall, 1887 (Invalid: Placed on the Official Index by ICZN Opinion 469)
Genus Ukko Friele, 1893 accepted as Beringius Dall, 1887 (unnecessary nom. nov. pro Jumala Friele, 1882, rejected as "improper";)
marine, brackish, fresh, terrestrial
Golikov, A.N. & Starobogatov, Y.I. (1975). Systematics of prosobranch gastropods. <em>Malacologia.</em> 15(1): 185-232., available online at https://www.biodiversitylibrary.org/page/13122844
page(s): 213 [details]   
MolluscaBase eds. (2023). MolluscaBase. Beringiinae Golikov & Starobogatov, 1975. Accessed at: https://molluscabase.org/aphia.php?p=taxdetails&id=411748 on 2023-01-29
Date
action
by
2009-08-13 07:23:33Z
created
db_admin
2010-09-10 14:26:13Z
changed
2021-07-19 06:53:34Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Golikov, A.N. & Starobogatov, Y.I. (1975). Systematics of prosobranch gastropods. <em>Malacologia.</em> 15(1): 185-232., available online at https://www.biodiversitylibrary.org/page/13122844
page(s): 213 [details]   

original description  (of Metajapelioninae Goryachev, 1987) Goryachev, V.N. (1987). On the revision of the gastropod superfamily Buccinoidea (Mollusca, Gastropoda, Hamiglossa). The nontropical zones of the northern Hemisphere. In: Starobogatov Y.I., Golikov A.N. & Likharev I.M. (eds), <i>Vsesoiuznoe soveshchanie po izucheniiu molliuskov</i> [Leningrad] 8: 31–35 [in Russian].
page(s): 33, 35 [details]   

status source Kantor, Y.I., Fedosov, A.E., Kosyan, A.R., Puillandre, N., Sorokin, P.A., Kano, Y., Clark, R. N. & Bouchet, P. (2022 [nomenclatural availability: 2021]). Molecular phylogeny and revised classification of the Buccinoidea (Neogastropoda). <em>Zoological Journal of the Linnean Society.</em> 194: 789-857., available online at https://doi.org/10.1093/zoolinnean/zlab031 [details]  Available for editors  PDF available [request] 

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2023-01-29 22:27:21+01:00 · Contact: Data Management Team